# SDR CA090625002

- Difficulty date: May 29, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Panel
- Part number: 860TS09Y00
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, UPON LDG DOWN SELECTION, ALL LDG POSITION INDICATORS ARE IN RED AND THE TRANSIT LIGHT IS ON.  RECYCLED LDG = SAME.  ALTERNATE EXTENSION PERFORMED.  ON LDG SELECTOR PANEL, INDICATION IS STILL THE SAME. ALTERNATE EXTENSION DOWN AND LOCKED ADVISORY LIGHTS VERIFIED AND OK (ALL GREEN).  EMERGENCY WAS DECLARED.  MX REPLACED THE LANDING GEAR CONTROL PANEL WHICH WAS CREATING THE PROBLEM.
